# SDR V0XR2013042300001

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 85311419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STRUCTURE AROUND NOSE LANDING GEAR DRAG LINK TRUNNION FITTING BACK-UP STRUCTURE, LEFT SIDE.  CRACK CAN BE ACCESSED THROUGH PANEL 212AL.  APPROX LOCATED AT X=97, Y=12.5, AND Z=100-112.  REPAIRED CRACK BY CUTTING AND REMOVING DAMAGED PORTION OF Z-MEMBERS, CRACK INSPECTED WITH EDDY CURRENT EQUIPMENT, NO CRACKS FOUND.  INSTALLED REPAIR USING 0.050 2024-T3 FILLER AND 0.063 2024-T3 Z-DOUBLER, WITH MS20470AD4 RIVETS AND PR1422 AND PR870 SEALANT IAW BOMBARDIER REPAIR DRAWING RD8-53-1676 ISSUE 4.
